RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2006, Volume 18, Issue 1, Pages 124–143 (Mi aa62)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

New version of the Ladyzhenskaya–Prodi–Serrin condition

G. A. Seregin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: A new local version of the Ladyzhenskaya–Prodi–Serrin regularity condition for weak solutions of the nonstationary 3-dimensional Navier-Stokes system is proved. The novelty is in that the energy of the solution is not assumed to be finite.

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2007, 18:1, 89–103

Bibliographic databases:

MSC: 35Q30
Received: 29.09.2005

Citation: G. A. Seregin, “New version of the Ladyzhenskaya–Prodi–Serrin condition”, Algebra i Analiz, 18:1 (2006), 124–143; St. Petersburg Math. J., 18:1 (2007), 89–103

Citation in format AMSBIB
\Bibitem{Ser06}
\by G.~A.~Seregin
\paper New version of the Ladyzhenskaya--Prodi--Serrin condition
\jour Algebra i Analiz
\yr 2006
\vol 18
\issue 1
\pages 124--143
\mathnet{http://mi.mathnet.ru/aa62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225215}
\zmath{https://zbmath.org/?q=an:1129.35060}
\elib{http://elibrary.ru/item.asp?id=9212601}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 1
\pages 89--103
\crossref{https://doi.org/10.1090/S1061-0022-06-00944-7}


Linking options:
  • http://mi.mathnet.ru/eng/aa62
  • http://mi.mathnet.ru/eng/aa/v18/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 143:2 (2007), 2911–2923  mathnet  crossref  mathscinet  zmath  elib
    2. Seregin G., Zajaczkowski W., “A sufficient condition of regularity for axially symmetric solutions to the Navier–Stokes equations”, SIAM J. Math. Anal., 39:2 (2007), 669–685 (electronic)  crossref  mathscinet  zmath  isi  elib  scopus
    3. Chen X., Gala S., “Remarks on logarithmically regularity criteria for the 3D viscous MHD equations”, J. Korean Math. Soc., 48:3 (2011), 465–474  crossref  mathscinet  zmath  isi  scopus
    4. Choi K., Vasseur A.F., “Estimates on Fractional Higher Derivatives of Weak Solutions For the Navier–Stokes Equations”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 31:5 (2014), 899–945  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:428
    Full text:164
    References:63
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020